# SDR 161971

- Difficulty date: August 11, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 28,426 hours, 31,725 cycles
- Engine: Ge CT75A2
- Engine time: 22,331 hours, 23,270 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

08/11/03, AT APPROX. 1845(UTC) FLT 4506 PIT-CRW, AIRCRAFT 152CQ HAD PERFORMED A RETURN TO GATE FOR COCKPIT TO CABIN INTERPHONE INOPERATIVE. FLIGHT ATTENDANT COULD NOT TRANSMIT TO CREW.
